# SDR IPXA2017081520569

- Difficulty date: July 27, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005187
- Condition: Delaminated
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 2, NR 2 SLAT WEDGE HAS  A 3 INCH DIAMETER DENT.  REPAIRED IAW EA 757-5743-27-A2268 AND SRM 51-70-10-2R REP 4 5.
